Journal article icon

Journal article

Higher derivative operators as counterterms in orbifold compactifications

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1142/S0217732306020147

Authors


Ghilencea, D More by this author
Journal:
MODERN PHYSICS LETTERS A
Volume:
21
Issue:
10
Pages:
769-780
Publication date:
2006-03-28
DOI:
EISSN:
1793-6632
ISSN:
0217-7323
URN:
uuid:cc028e44-ef4d-474e-8666-607c2a1d7f4e
Source identifiers:
28522
Local pid:
pubs:28522

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP